A note on the constrained shortest‐path problem
Arun K. Pujari,
Suneeta Agarwal and
V. P. Gulati
Naval Research Logistics Quarterly, 1984, vol. 31, issue 1, 87-89
Abstract:
The subject of this note is the validity of the algorithm described by Aneja and Nair to solve the constrained shortest‐path problem.
Date: 1984
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800310110
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:31:y:1984:i:1:p:87-89
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().